# SDR DL76L060044

- Difficulty date: January 14, 2006
- Submitted: January 31, 2006
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 42,680 hours, 6,603 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Housing
- Condition: Leaking
- Location: Spoiler Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

C-HYD QTY DECREASED TO ZERO AND SYSTEM PRESS AND RSVR / QTY LIGHTS ILLUM.  EICAS MSG C-HYD SYS PRESS AND C-HYD QTY .26.  FOUND NR 3 SPOILER ACTUATOR FILTER HOUSING LEAKING.  REPLACED PER AMM, LEAK CHECKS GOOD.  CHECKED C-SYSTEM HYD FILTER INDICATORS, ALL OK.  OK FOR SERVICE.
